MathSciNet Relay Station
MathSciNet bibliographic data
MR983001 03E15 (03E05)
Miller, Arnold W. Infinite combinatorics and definability. Ann. Pure Appl. Logic 41 (1989), no. 2, 179–203.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement